Asymptotic distribution and robustness of minimum total variation distance estimators
No abstract is available for this item.
Volume (Year): LXIII (2005)
Issue (Month): 1 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- M. Menéndez & D. Morales & L. Pardo & I. Vajda, 2001. "Minimum Divergence Estimators Based on Grouped Data," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 53(2), pages 277-288, June.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:0503. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)The email address of this maintainer does not seem to be valid anymore. Please ask Alessio Farcomeni to update the entry or send us the correct email address
If references are entirely missing, you can add them using this form.